# SDR DALA2021120207437

- Difficulty date: November 26, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 58,935 hours, 27,430 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3271 - ATO - AS THRUST LEVERS WERE ADVANCED FOR T.O. RECEIVED F/CTL ELAC 2 PITCH FAULT. CREW RESET WAS SUCCESSFUL AND RETURNED TO GATE PER MX. CORRECTIVE ACTION: PERFORMED EFCS 2 TEST WITH NO FAULTS NOTED, AND AIRCRAFT RTS.
